Arkiv för Matematik

  • Ark. Mat.
  • Volume 39, Number 1 (2001), 151-155.

Deficient rational functions and Ahlfors's theory of covering surfaces

Andreas Sauer

Full-text: Open access

Abstract

We prove a second fundamental theorem in the sense of Nevanlinna's theory of meromorphic functions replacing the constants a in $\bar N$ (r, f, a) by rational functions R with R(∞)=a. The key argument is Ahlfors's second fundamental theorem from his theory of covering surfaces.

Article information

Source
Ark. Mat., Volume 39, Number 1 (2001), 151-155.

Dates
Received: 20 August 1999
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898714

Digital Object Identifier
doi:10.1007/BF02388796

Mathematical Reviews number (MathSciNet)
MR1821087

Zentralblatt MATH identifier
1021.30029

Rights
2001 © Institut Mittag-Leffler

Citation

Sauer, Andreas. Deficient rational functions and Ahlfors's theory of covering surfaces. Ark. Mat. 39 (2001), no. 1, 151--155. doi:10.1007/BF02388796. https://projecteuclid.org/euclid.afm/1485898714


Export citation

References

  • Ahlfors, L. V., Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), 157–194.
  • Frank, G. and Weissenborn, G., Rational deficient functions of meromorphic functions, Bull. London Math. Soc. 18 (1986), 29–33.
  • Hayman, W. K., Meromorphic Functions, Oxford University Press, Oxford, 1964.
  • Li, B. Q., Uniqueness of entire functions sharing four small functions, Amer. J. Math. 119 (1997), 841–858.
  • Miles, J., A note on Ahlfors' theory of covering surfaces, Proc. Amer. Math. Soc. 21 (1969), 30–32.
  • Nevanlinna, R., Eindeutige analytische Funktionen, 2nd ed., Springer-Verlag, Berlin, 1953. English transl.: Analytic Functions, Springer-Verlag, Berlin, 1970.
  • Osgood, C. F., Extending Nevanlinna's ramification results, in Factorization Theory of Meromorphic Functions and Related Topics (Yang, C. C., ed.). Lecture Notes in Pure and Appl. Math. 78, pp. 83–93, Marcel Dekker, New York, 1982.
  • Osgood, C. F., Sometimes effective Thue-Siegel-Roth-Schmidt-Nevanlinna bounds, or better, J. Number Theory 21 (1985), 347–389.
  • Steinmetz, N., Eine Verallgemeinerung des zweiten Nevanlinnaschen Hauptsatzes, J. Reine Angew. Math. 368 (1986), 134–141.
  • Toda, N., Some generalizations of the unicity theorem of Nevanlinna, Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), 61–65.
  • Yang, L., Value Distribution Theory, Springer-Verlag, Berlin, 1993.